# SDR AALA20041171

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23B INOPERATIVE.  REPAIRED SEAT WIRING AT SEAT 23B FOR SEAT MOUNTED EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
